MAUDE Adverse Event Report: ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 48MM; FIXATN NAIL/BLADE/PLATE COMBO

ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 48MM; FIXATN NAIL/BLADE/PLATE COMBO
Model Number CN LOCK SCREW, F THREAD, Ø4.0MM X 48MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling.
 
Event or Problem Description
On 3/7/2023, it was reported by a sales representative via email that (3) 8124-048 fully threaded cancellous locking screw, 4.0 mm x 48 mm, an 8124-05 fully threaded cancellous locking screw, 4.0 mm x 50 mm, and an 8128-048 partially threaded cancellous locking screw4.0 mm x 48 mm had an issue.This was discovered during a proximal humerus fracture procedure on (b)(6) 2023.No further information provided.

Brand Name
CN LOCK SCREW, F THREAD, Ø4.0MM X 48MM
Common Device Name
FIXATN NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19558941
Report Number1220246-2024-05937
Device Sequence Number11974484
Product Code KTW
UDI-Device Identifier00848665033670
UDI-Public00848665033670
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K080590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCN LOCK SCREW, F THREAD, Ø4.0MM X 48MM
Device Catalogue Number8124-048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown